Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Polynomial ring calculus for modalities

Full text
Agudelo-Agudelo, Juan C. ; Carnielli, Walter
Total Authors: 2
Document type: Journal article
Source: JOURNAL OF LOGIC AND COMPUTATION; v. 27, n. 6, SI, p. 1853-1870, SEP 2017.
Web of Science Citations: 0

This article investigates new algebraic proof methods for the modal logics K, KD, T, S4, S5 and for intuitionistic logic. The methods are based on the Polynomial Ring Calculus introduced in {[}6], and extend the results obtained in {[}1]. Several examples are provided, as well as a comparison with other methods. (AU)

FAPESP's process: 10/51038-0 - Logical consequence, reasoning and computation - LOGCONS
Grantee:Walter Alexandre Carnielli
Support type: Research Projects - Thematic Grants